Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Had brachytherapy put on flomax. Have increased bowel movements disturbing sleep. What can be done?

I had brachytherapy february 13 and was put on flomax.. which didn't help anything. I pee a few times during the day which was normal for me, but since the brachy therapy, i get up to pee almost every hour at night and am not getting any sleep. I have tried depends, but the urge to pee still wakes me up so i may as well get up. What can I do to make the night time as good as the day time. Thank you for any ideas or help. Also I do not drink a lot of fluids if any after 5 or 6, no caffeine, nor carbonated beverages.
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for using HCM.

As you are having increased frequency of micturation, You need to measure urine quantity, weather you are urinating small quantity more frequently or large quantity of urine.
One of the reason for this would be cold weather. So you can try to keep yourself warm during night time.

Check your legs for any swelling,In heart problems, reduced protein in your blood(hypoalbuminemia), venous insufficiency. fluids can build up in your extremities (eg, legs)in day time. During the night, your body absorbs this excess fluid, changing it into urine, and creating a need for you to urinate in the middle of the night.

You need to get your CBC, blood protein level, RFT, ECG and ECHO test done to know reason for your condition.

Hope i have answered your query, have a good health

Dr. Vidya
Answered: Thu, 4 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor